# SDR 2008UALA00310

- Difficulty date: January 17, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 46,203 hours, 16,675 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: D9239003500060
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED, FAULTS AFT LEFT BATTERY.  EPSU FAILURE.  REPLACED AFT LEFT EPSU, OPS CHECKED NORMAL.
